Alert archive / Georgia / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 81, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at May 11, 2009, 3:25 PM EDT for Effingham County, Georgia; Jasper County, South Carolina. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 11, 2009, 3:25 PM EDT (19:25 UTC)
- Expired
- May 11, 2009, 4:15 PM EDT
- In force
- 50 min
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
Counties Effingham County, GA, Jasper County, SC
The radar
The Charleston,SC radar (KCLX), 32 km from the middle of the area, began a volume at 19:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 7.4 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 783 J/kg
- Mixed-layer CIN
- -79 J/kg
- Mixed-layer LCL
- 1229 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 110 m²/s²
- 0-3 km storm-relative helicity
- 117 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 4.6
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 2:04 PM EDT, 1 hour 21 minutes earlier.
Area forecast discussion, May 11, 2:04 PM EDT, 1 hour 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
204 PM EDT MON MAY 11 2009
.SYNOPSIS...
A STATIONARY FRONT WILL BEGIN TO SHIFT TO THE S AND OFFSHORE
THIS AFTERNOON. THIS FRONT WILL DROP SOUTH OF THE AREA EARLY TONIGHT
AND TUE AS HIGH PRES BUILDS TO THE N. ATLC HIGH PRES WILL PERSIST
WED THROUGH THE WEEKEND.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
SHOWERS AND THUNDERSTORMS WILL SHIFT INTO PORTIONS OF SOUTHEAST
SOUTH CAROLINA EARLY THIS AFTERNOON. POPS HAVE BEEN INCREASED OVER
AREAS NORTH OF THE SC/GA STATE LINE IN RESPONSE TO THIS ACTIVITY.
MODELS HAVE NOT INITIALIZED WELL GIVEN THE CURRENT CONVECTIVE
CLUSTER OF ACTIVITY OBSERVED OVER THE AREA. IN GENERAL...MODELS
SHOW A QUASI STATIONARY FRONT BEGINNING TO SHIFT OFFSHORE THIS
EVENING WITH PRECIP ACTIVITY DECREASING SHORTLY AFTER SUNSET. THE
CURRENT CONVECTIVE CLUSTER AND ASSOCIATED COLD POOL...HOWEVER...
WILL REINFORCE AND SHIFT THE QUASI STATIONARY FRONT OFFSHORE
SOONER THAN THE MODELS DEPICT.
THERE SHOULD BE TWO WAVES OF ACTIVITY TODAY. THE FIRST WAVE IS
ASSOCIATED WITH THE CURRENT CLUSTER OF SHOWERS AND THUNDERSTORMS
THIS MORNING. AS THE QUASI STATIONARY FRONT BEGINS TO SHIFT OFFSHORE
EARLY THIS AFTERNOON...A SECOND WAVE OF ACTIVITY IS ANTICIPATED TO
DEVELOP ALONG THE STALLED COLD POOL BOUNDARY LEFT FROM THIS MORNING.
LIKELY POPS REMAIN IN THE FORECAST FOR THIS AFTERNOON IN RESPONSE TO
THIS FEATURE. INITIATION THIS AFTERNOON WILL LIKELY BE LINKED TO A
WEAK H5 SHORTWAVE SHIFTING THROUGH THE CWA QUICKLY. THERE STILL
REMAINS A POSSIBILITY OF A FEW THUNDERSTORMS BECOMING STRONG THIS
AFTERNOON...MAINLY IN THE FORM OF ELEVATED CONVECTION WITH THE
PRIMARY HAZARDS BEING HAIL AND WIND GUSTS. THE INTENSITY OF MOST
ACTIVITY HOWEVER WILL REMAIN IN THE FORM OF GENERAL SHOWERS AND
THUNDERSTORMS SINCE THE BEST UNTAPPED SOURCE OF ENERGY OVER GA IS IN
A WEAK SHEAR ENVIRONMENT AND THE HIGHER SHEAR ENVIRONMENT OVER SC
HAS BEEN PARTIALLY OVERWORKED FROM THE ACTIVITY THIS MORNING. MOST
ACTIVITY WILL BE OUT OF THE AREA BY SUNSET AS SFC HEATING ENDS.
HIGH TEMPS FOR TODAY WILL REACH THE LOWER 80S EXCEPT FOR AREAS WHERE
SHOWER AND THUNDERSTORM ACTIVITY HAVE PUSHED THROUGH EARLY THIS
MORNING. IN THESE LOCATIONS HIGH TEMPS MAY STRUGGLE TO REACH 80.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM TUESDAY/...
THE FRONT IS EXPECTED TO DRIVE S TONIGHT...TAKING INSTABILITY
S AS WELL. CLOUDS WILL BE PREVALENT WITH RAIN CHANCES DIMINISHING
FROM NW TO SE WITH TIME. NE WINDS WILL BEGIN TO STIR AS MUCH
DRIER AND COOLER AIR ADVECTS S THROUGH THE REGION. A WIDE RANGE
OF LOWS ANTICIPATED WITH LOWER 50S NW OF CHARLESTON WITH MID 60S
SOUTHERN GEORGIA COAST.
&&
.LONG TERM /TUESDAY THROUGH SUNDAY/...
A SIGNIFICANTLY COOLER...DRIER CANADIAN HIGH PRESSURE SYSTEM WILL
BRIEFLY BUILD ACROSS THE REGION TUESDAY AND TUESDAY NIGHT. THE
LEADING EDGE OF THE AIRMASS WILL LIKELY BE ACROSS OUR FAR SOUTHERN
ZONES DURING THE PERIOD...THUS ISOLATED SHOWERS OR STORMS WILL STILL
BE POSSIBLE IN THE MORE TROPICAL AIRMASS ALONG AND SOUTH OF THE
FRONT. ELSEWHERE...DRY WEATHER AND BELOW-NORMAL TEMPS ARE EXPECTED.
500 MB RIDGE WILL CONTINUE TO STRENGTHEN WEDNESDAY THROUGH FRIDAY
WHILE THE AFOREMENTIONED HIGH PRESSURE SYSTEM SHIFTS OFFSHORE AND A
PREVAILING ONSHORE FLOW DEVELOPS. DEWPOINTS WILL INCREASE BACK INTO
THE 60S WITH NEAR-NORMAL HIGHS IN THE MIDDLE 80S THURSDAY THROUGH
SUNDAY. THERE SHOULD BE DECENT COVERAGE OF AFTERNOON AND EARLY
EVENING CONVECTION ASSOCIATED WITH THE SEABREEZE EACH DAY. THE NEXT
FRONT IS NOT EXPECTED TO AFFECT THE REGION UNTIL NEXT MONDAY AT THE
EARLIEST.
&&
.AVIATION /18Z MONDAY THROUGH SATURDAY/...
COMPLEX SCENARIO FOR THIS AFTERNOON AT BOTH CHS AND SAV TERMINALS.
BOTH TERMINALS SHOULD EXPECT A PERIOD OF PRECIP THIS AFTERNOON AS
A QUASI STATIONARY FRONT BEGINS TO PUSH SOUTH.
FOR CHS...CURRENT RADAR SHOWS A CLUSTER OF SHOWERS WITH EMBEDDED
THUNDERSTORMS SHIFTING TOWARDS THE CHS TERMINAL. THIS CLUSTER IS
SHOWING A WEAKENING TREND AS IT SHIFTS EAST. EXPECT SHOWERS
BETWEEN 19Z AND 20Z. THERE IS A CHANCE OF THUNDERSTORM. WINDS WILL
BECOME NORTHERLY BY 22Z AND LOW CLOUDS WILL MOVE INTO THE AREA.
TEMPO MVFR CIGS WILL REMAIN IN THE TAF FROM 2Z TO 6Z OVERNIGHT.
CONDITIONS WILL IMPROVE AFTER MIDNIGHT AS DRYER AIR MOVES INTO THE
REGION. CLOUDS WILL QUICKLY SHIFT SOUTH OF THE TERMINAL TOMORROW
MORNING AS HIGH PRESSURE SETTLES OVER THE SOUTHEAST. NORTHEAST
WINDS AROUND 12 KNOTS ARE ANTICIPATED BY NOON TUESDAY.
FOR SAV...SHOWERS AND ISOLATED THUNDERSTORMS WILL DEVELOP OVER
SOUTHEAST GEORGIA THIS AFTERNOON...MAINLY BETWEEN 19Z AND 22Z.
THERE IS A CHANCE OF A SHOWER BEFORE THIS TIME PERIOD BUT
CONFIDENCE IS TOO LOW TO PUT INTO TAF. WINDS WILL BECOME NORTHERLY
BY 00Z TONIGHT AND CLOUDS WILL SHIFT INTO THE AREA. THINKING AT
THIS TIME IS THAT CIGS WILL REMAIN VFR. CLOUDS WILL SHIFT FURTHER
SOUTH AFTER MIDNIGHT AS DRYER AIR MOVES INTO THE REGION. AS HIGH
PRESSURE SETTLES OVER THE SOUTHEAST...CLOUDS WILL CONTINUE TO
SCATTER OUT OF THE REGION. NORTHEAST WINDS AROUND 12 KNOTS ARE
ANTICIPATED BY NOON TUESDAY.
EXTENDED AVIATION OUTLOOK...BRIEF MVFR CIGS POSSIBLE EARLY TUE
AT KSAV AND KCHS...OTHERWISE MAINLY VFR TUE THROUGH THU.
&&
.MARINE...
WINDS OVER SOUTH CAROLINA WATERS WILL TIP BACK TO SW TODAY WITH
WINDS LESS THAN 15 KT CONTINUING OVER THE GEORGIA AND SOUTH
CAROLINA WATERS THROUGH THIS AFTERNOON. SEAS LESS THAN 3 FT.
BIG CHANGES ON TAP TONIGHT AS HIGH PRES TO THE NNW DRIVES THE
STAGNANT FRONTAL BOUNDARY S TO N FLORIDA BY 12Z ON TUE AND A NE
SURGE ENSUES. WE HAVE RAISED A LATE NIGHT SMALL CRAFT ADVISORY
FOR THE OUTER GEORGIA WATERS AND WRF TRENDS SUGGEST WE MAY NEED
ONE FOR THE GEORGIA WATERS WITHIN 20 NM BY TUE MORNING. WE HAVE
BEGUN THE INTRODUCTION FOR INCREASING NE FLOW TONIGHT AND SEAS
BUILDING TO 4-6 FT WELL OFFSHORE AND 3-5 FT NEAR SHORE. CONVECTION
COULD PLAY A LARGE PART IN THE INITIAL TIMING OF THE SURGE THIS
EVENING DOWN OFF THE GEORGIA COAST.
A SOLID NE-E WIND SURGE WILL CONTINUE FROM TUE INTO WED AS CANADIAN
HIGH PRESSURE BUILDS DOWN THE EAST COAST. 6 FT SEAS SHOULD BE
ONGOING OVER OFFSHORE GA WATERS TUE MORNING AND CONTINUE THROUGH WED
NIGHT. SOME 6 FOOTERS MAY EXTEND INTO A PORTION OF THE NEARSHORE
WATERS BRIEFLY ON WEDNESDAY AS ENE FETCH IS MAXIMIZED. A SEABREEZE
ENHANCEMENT OF COASTAL WINDS TUE AND WED AFTERNOONS WILL PROBABLY
PUSH WINDS IN THE CHARLESTON HARBOR ABOVE SMALL CRAFT ADVISORY
CRITERIA. BUMPED WINDS UP DURING THIS TIME FRAME. NEXT SHIFT MAY
NEED TO CONSIDER AN SCA FOR THE HARBOR FOR TUE.
IMPROVING CONDITIONS WILL BEGIN THU AS THE HIGH SHIFTS SOUTHEAST AND
A WEAKER PRESSURE GRADIENT SETS IN. WINDS AND SEAS SHOULD REMAIN
BELOW HEADLINE CRITERIA THU AND BEYOND.
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 4 AM TUESDAY TO 4 AM EDT THURSDAY
FOR AMZ374.
&&Hazardous weather outlook, May 11, 4:33 AM EDT, 10 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 433 AM EDT MON MAY 11 2009 AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040- 042>045-047>051-120900- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-INLAND JASPER- BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- 433 AM EDT MON MAY 11 2009 ...ISOLATED SEVERE THUNDERSTORMS POSSIBLE AGAIN TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORMS...A STATIONARY FRONT OVER SOUTH CAROLINA THIS MORNING IS EXPECTED TO SAG SOUTHWARD AS A COLD FRONT LATER TODAY. THIS FRONT IS EXPECTED TO FOCUS THUNDERSTORM DEVELOPMENT LATER THIS MORNING INTO EARLY THIS EVENING. LOCATIONS ACROSS SOUTHEAST GEORGIA INTO EXTREME SOUTHERN SOUTH CAROLINA APPEAR TO BE FAVORED REGIONS FOR POTENTIAL SEVERE WEATHER TODAY. A FEW THUNDERSTORMS MAY BECOME SEVERE...PRODUCING LARGE HAIL AND LOCALIZED DAMAGING WIND GUSTS. SEVERE WEATHER IS MOST LIKELY TO OCCUR BETWEEN 2 PM AND 8 PM. YOU ARE URGED TO MONITOR NOAA WEATHER RADIO ALL HAZARDS OR OTHER MEDIA OUTLETS FOR ADDITIONAL INFORMATION REGARDING POTENTIALLY HAZARDOUS WEATHER CONDITIONS. IF YOU PLAN OUTDOOR ACTIVITIES... REMAIN ALERT FOR THUNDERSTORMS TODAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON.
In the hours before
Local storm report, May 11, 12:30 PM EDT, 2 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1230 PM EDT MON MAY 11 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM TSTM WND DMG 6 SW GOOSE CREEK 32.92N 80.11W
05/10/2009 DORCHESTER SC TRAINED SPOTTER
LARGE TREE LIMB DOWN. 18 INCHES IN DIAMETER AT THE BASE.
30 FEET IN LENGTH.
&&
VBSpecial weather statement, May 11, 1:07 PM EDT, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 107 PM EDT MON MAY 11 2009 SCZ040-111800- ALLENDALE- 107 PM EDT MON MAY 11 2009 ...STRONG THUNDERSTORMS WILL IMPACT NORTHERN ALLENDALE COUNTY THROUGH 200 PM EDT... AT 107 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...AND GUSTY WINDS OF 30 TO 40 MPH. THIS STORM WAS LOCATED NEAR MILLETT...OR ABOUT 14 MILES SOUTHWEST OF BARNWELL...MOVING EAST AT 30 MPH. AREAS IN AND AROUND MARTIN...MILLETT AND ULMER WILL BE IMPACTED THROUGH 200 PM EDT. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM WARNING IS ISSUED FOR YOUR LOCATION. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER SUCH AS HAIL...DOWNED TREES...LIMBS AND POWER LINES.
Special weather statement, May 11, 2:27 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 227 PM EDT MON MAY 11 2009 GAZ119-SCZ048-051-111915- BEAUFORT-COASTAL CHATHAM-COASTAL JASPER- 227 PM EDT MON MAY 11 2009 ...STRONG THUNDERSTORMS WILL IMPACT SOUTH CENTRAL JASPER...EAST CENTRAL CHATHAM AND SOUTHWESTERN BEAUFORT COUNTIES THROUGH 315 PM EDT... AT 225 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA SIZE HAIL...AND GUSTY WINDS OF 30 TO 40 MPH. THIS STORM WAS LOCATED NEAR RIVERSIDE...OR ABOUT OVER BELLINGER HILL AREA...MOVING EAST AT 15 MPH. AREAS IN AND AROUND BELLINGER HILL AREA SOUTH AND EAST TOWARD THE SAVANNAH RIVER AND DAUFUSKIE ISLAND WILL BE IMPACTED THROUGH 315 PM EDT. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM WARNING IS ISSUED FOR YOUR LOCATION. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER SUCH AS HAIL...DOWNED TREES...LIMBS AND POWER LINES.
Special weather statement, May 11, 3:02 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 302 PM EDT MON MAY 11 2009 GAZ099>101-116-SCZ047-111930- BULLOCH-CANDLER-EFFINGHAM-INLAND BRYAN-INLAND JASPER- 302 PM EDT MON MAY 11 2009 ...STRONG THUNDERSTORMS WILL IMPACT WEST CENTRAL JASPER...NORTH CENTRAL BRYAN...SOUTHERN BULLOCH...CENTRAL EFFINGHAM AND SOUTHEASTERN CANDLER COUNTIES THROUGH 330 PM EDT... AT 302 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 1/2 INCH HAIL...AND GUSTY WINDS OF 30 TO 40 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM ARDMORE TO JIMPS...OR ALONG A LINE EXTENDING FROM 10 MILES NORTHWEST OF SPRINGFIELD TO 6 MILES SOUTHWEST OF STATESBORO... MOVING EAST AT 50 MPH. AREAS IN AND AROUND BAY...BROOKLET...CLYO...DENMARK...EBENEZER... EGYPT...GUYTON...LEEFIELD...MARLOW...NEVILS...PINEORA...REGISTER... SHAWNEE...SPRINGFIELD...STILLWELL AND STILSON WILL BE IMPACTED THROUGH 330 PM EDT. HAVE AN ACTION PLAN READY IN THE EVENT THIS STORM STRENGTHENS OR A WARNING IS ISSUED. CONTINUE TO MONITOR NOAA WEATHER RADIO ALL HAZARDS FOR THE LATEST WEATHER INFORMATION. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER SUCH AS HAIL...DOWNED TREES...LIMBS AND POWER LINES.
The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 8:33 PM EDT | Special Marine Warning | CHS | 57 min | |
| May 11, 5:56 AM EDT | Small Craft Advisory | CHS | 3 days | |
| May 11, 3:45 PM EDT | Severe Thunderstorm Warning | CHS | Effingham | 60 min |
| May 11, 4:00 PM EDT | Severe Thunderstorm Warning | CHS | Bryan, Bulloch, Chatham, Effingham | 45 min |
| May 11, 4:18 PM EDT | Severe Thunderstorm Warning | CHS | Chatham | 57 min |
| May 11, 4:19 PM EDT | Severe Thunderstorm Warning | CHS | Bryan, Chatham, Effingham | 41 min |
| May 11, 4:30 PM EDT | Severe Thunderstorm Warning | CHS | Chatham, Effingham | 60 min |
| May 11, 4:33 PM EDT | Severe Thunderstorm Warning | CHS | Bryan, Liberty, Long | 42 min |
| May 11, 4:40 PM EDT | Special Marine Warning | CHS | 95 min | |
| May 11, 5:03 PM EDT | Severe Thunderstorm Warning | CHS | Bryan, Chatham, Liberty | 57 min |
| May 11, 5:05 PM EDT | Severe Thunderstorm Warning | CHS | Bryan, Liberty, Long | 55 min |
| May 11, 5:22 PM EDT | Special Marine Warning | CHS | 53 min | |
| May 11, 5:28 PM EDT | Severe Thunderstorm Warning | CHS | Bryan, Chatham, Liberty, Long, McIntosh | 62 min |
| May 11, 5:39 PM EDT | Special Marine Warning | CHS | 2 hr | |
| May 11, 6:03 PM EDT | Special Marine Warning | CHS | 87 min | |
| May 11, 6:09 PM EDT | Severe Thunderstorm Warning | CHS | Bryan, Bulloch, Evans, Liberty, Long, Tattnall | 66 min |
| May 11, 6:33 PM EDT | Special Marine Warning | CHS | 87 min | |
| May 11, 7:12 PM EDT | Severe Thunderstorm Warning | CHS | Bryan, Bulloch, Evans, Liberty, Tattnall | 45 min |
| May 11, 7:17 PM EDT | Special Marine Warning | CHS | 68 min | |
| May 10, 8:21 PM EDT | Severe Thunderstorm Warning | CHS | Charleston | 54 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2009Severe Thunderstorm Warnings in South Carolina, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.